# SDR VNAA2011030900005

- Difficulty date: March 6, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 16,958 hours, 17,622 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED MODERATE TO SEVERE TURBULENCE ON APPROACH TO HPN.  DURING CLIMB TO DIVERT TO PHL, CAPTAIN’S PRIMARY FLIGHT DISPLAYS BRIEFLY WENT BLANK.  CREW LANDED IN PHL WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL TEST OF DISPLAY CONTROL PANEL (DCP )USING AIRCRAFT MAINTENANCE MANUAL.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RELEASED FOR SERVICE.
